Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Fonction généralisée")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1403

  • Page / 57


Selection :

  • and

Elementary introduction to new generalized functionsCOLOMBEAU, J. F.North-Holland mathematics studies. 1985, Vol 113, issn 0304-0208, 281 p.Serial Issue

On the ∂-neumann problem for generalized functionsARAGONA, J; COLOMBEAU, J. F.Journal of mathematical analysis and applications. 1985, Vol 110, Num 1, pp 179-199, issn 0022-247XArticle

A summation formula for Clausen's series 3F2(1) with an application to Goursat's function 2F2(x)MILLER, Allen R.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 16, pp 3541-3545, issn 0305-4470, 5 p.Article

Generalization of Zemanian spaces of generalized function which have orthonormal series expansionsPILIPOVIC, S.SIAM journal on mathematical analysis. 1986, Vol 17, Num 2, pp 477-483, issn 0036-1410Article

An abelian and Tauberian theorem for the Stieltjes transform of generalized functionsTROGER, G.Czechoslovak journal of physics. 1987, Vol B-37, Num 9, pp 1061-1071, issn 0011-4626Article

A note on Hudson's theorem about functions with nonnegative Wigner distributionsJANSSEN, A. J. E. M.SIAM journal on mathematical analysis. 1984, Vol 15, Num 1, pp 170-176, issn 0036-1410Article

Whitney's extension theorem for generalized functionsBIAGIONI, H. A; COLOMBEAU, J. F.Journal of mathematical analysis and applications. 1986, Vol 114, Num 2, pp 574-583, issn 0022-247XArticle

Microlocal hypoellipticity of linear partial differential operators with generalized functions as coefficientsHÖRMANN, Günther; OBERGUGGENBERGER, Michael; PILIPOVIC, Stevan et al.Transactions of the American Mathematical Society. 2006, Vol 358, Num 8, pp 3363-3383, issn 0002-9947, 21 p.Article

Generalized Bargmann functions, their growth and von Neumann latticesVOURDAS, A; PENSON, K. A; DUCHAMP, G. H. E et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 24, issn 1751-8113, 244031.1-244031.9Article

Evaluation of Watson-like integrals for a hyper bcc antiferromagnetic latticeRADOSEVIC, S. M; PANTIC, M. R; KAPOR, D. V et al.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 15, issn 1751-8113, 155206.1-155206.12Article

Semigroups of operators on the space of generalized functions exp #7B-A'PAP, E; PILIPOVIC, S.Journal of mathematical analysis and applications. 1987, Vol 126, Num 2, pp 501-515, issn 0022-247XArticle

A mathematical interpretation of Dirac's formalism. A: Dirac bases in trajectory spacesVAN EIJNDHOVEN, S. J. L; DE GRAAF, J.Reports on mathematical physics. 1985, Vol 22, Num 2, pp 177-188, issn 0034-4877Article

Generalized factorial Schur functions, biorthogonal rational functions and the RII chainMIYAURA, Ryosuke; MUKAIHIRA, Atsushi.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 39, issn 1751-8113, 395202.1-395202.17Article

Réprésentation discrète de fonctions généralisees = Discrete representation of generalized functionsGRENIER, J.-P.Annales mathématiques Blaise Pascal. 1997, Vol 4, Num 1, pp 49-56, issn 1259-1734Article

Optimality condition for truncated generalized Laguerre networksBELT, H. J. W; DEN BRINKER, A. C.International journal of circuit theory and applications. 1995, Vol 23, Num 3, pp 227-235, issn 0098-9886Article

Trajectory spaces, generalized functions and unbounded operatorsVAN EIJNDHOVEN, S. J. L; DE GRAAF, J.Lecture notes in mathematics. 1985, Vol 1162, issn 0075-8434, IV-272 pSerial Issue

Holomorphic generalized functionsCOLOMBEAU, J. F; GALE, J. E.Journal of mathematical analysis and applications. 1984, Vol 103, Num 1, pp 117-133, issn 0022-247XArticle

New generalized functions and multiplication of distributionsCOLOMBEAU, J. F.North-Holland mathematics studies. 1984, Num 84, issn 0304-0208, XII-375 pSerial Issue

Paley-Wiener type theorems for Colombeau's generalized functionsNEDELJKOV, M; PILIPOVIC, S.Journal of mathematical analysis and applications. 1995, Vol 195, Num 1, pp 108-122, issn 0022-247XArticle

Méthodes numériques utilisant des multiplications de distributions. Applications à l'hydrodynamique, à l'élastoplasticité et aux écoulements bifluides = Numerical methods with multiplications of distributions. Applications to hydrodynamics, elastoplasticity and bifluid flowsBerger, Fabienne; Colombeau, Jean-François.1992, 254 p.Thesis

Closed-form summations of certain hypergeometric-type series containing the digamma functionCVIJOVIC, Djurdje.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 45, issn 1751-8113, 455205.1-455205.7Article

Initial conditions, generalized functions, and the laplace transform: Troubles at the originLUNDBERG, Kent H; MILLER, Haynes R; TRUMPER, David L et al.IEEE control systems. 2007, Vol 27, Num 1, pp 22-35, issn 1066-033X, 14 p.Article

Jumping SDEs: absolute continuity using monotonicityFOURNIER, Nicolas.Stochastic processes and their applications. 2002, Vol 98, Num 2, pp 317-330, issn 0304-4149Article

Two-function topological minimax theoremsKINDLER, J.Journal of mathematical analysis and applications. 1998, Vol 225, Num 1, pp 312-325, issn 0022-247XArticle

On Marchi-Zgrablich transformation of generalized functionsBHOSALE, S. D; MORE, S. V.IMA journal of applied mathematics. 1984, Vol 33, Num 1, pp 33-42, issn 0272-4960Article

  • Page / 57